Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have vaginal itching and red inner thigh. Used vasigil product. Proper and effective cure

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I had used a Vasigil product which I thought maybe I had a slight yeast infection, and I am itching at the surface of my Vagina. I worked 16 hrs and when I was taking a shower, my inner thighs are red where the panty lines are. I have been observing myself for sores, blisters etc and don't see anything like that.
Posted Thu, 3 Jan 2013 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 29 minutes later
Thanks for posting your query.
The itching can be due to an yeast infection and this can be ruled out only be performing a detailed examination.
This typically presents with the symptoms that you have described. This can be treated with antifungal agents like miconazole. You can use a vaginal pessary like Gyno Daktarin once a day for 2 weeks. Please follow the instructions on the package carefully.
It is also important to keep your private parts scrupulously clean. Trimming your pubic hair, not using any soap to wash your vagina and keeping the area clean and dry will help.
The redness on the inner thighs is likely to be due to wetness in the area due to long working hours. This can be taken care of by applying a steroid based antiseptic ointment available over the counter.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor